# SDR CA050923008

- Difficulty date: September 21, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Vent
- Part number: 315A1580507
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SCHEDULED PHASE INSPECTION THIS VENT, WHICH IS ON THE ENGINE THRUST REVERSER COWL WAS FOUND TO HAVE A 2 INCH CRACK.  A SIMILIAR CRACK WAS FOUND ON A PHASE CHECK THE DAY BEFORE ON ANOTHER AIRCRAFT.
